birth control pills... - ABCbodybuilding

Go Back   ABCbodybuilding > Iron, Metal, & Steel!! > Female Specific Athletic Forum

Notices

Closed Thread
 
Thread Tools
  #1  
Old 05-06-2003, 11:49 PM
Bodin Bodin is offline
Bodin should change his/her status!
Bantamweight
 
Join Date: Feb 2002
Location: Penticton, B.C.
Posts: 288
Default birth control pills...

My gf began taking them 5-6 months ago and she has noticed a little bit of excess weight since starting to take them. Although I can't see anything wrong with her at all. I was wondering if any women out there have noticed or experienced this and what can or what have you done about it?

Thanks in advance.
__________________
Age: 25
Height: 5'8
Weight: 180bs
  #2  
Old 05-07-2003, 12:06 AM
bombflower bombflower is offline
bombflower should change his/her status!
Super-Heavyweight
 
Join Date: Feb 2003
Location: Pumping Iron
Posts: 3,981
Default Re: birth control pills...

A little weight gain/loss is a normal side effect of a lot of birth control pills or shots.
__________________
Age: 17
Sex: Female
Height: 5'4"
Weight: 140
Squat Max: 225
Bench Max: 120

My training & diet journal
My bodyfat % and weight chart
My fitday account
  #3  
Old 05-07-2003, 12:08 AM
Bodin Bodin is offline
Bodin should change his/her status!
Bantamweight
 
Join Date: Feb 2002
Location: Penticton, B.C.
Posts: 288
Default Re: birth control pills...

is there anything you can do about it?

well... besides watching your diet and bbing
__________________
Age: 25
Height: 5'8
Weight: 180bs
  #4  
Old 05-07-2003, 08:00 AM
Serendipity Serendipity is offline
Serendipity should change his/her status!
Heavyweight
 
Join Date: Dec 2001
Posts: 2,549
Default Re: birth control pills...

She might return to normal after she's been on the pills for awhile.
  #5  
Old 05-07-2003, 11:17 AM
NC NC is offline
NC should change his/her status!
Newbie
 
Join Date: Mar 2003
Posts: 87
Default Re: birth control pills...

yeah I agree with Serendipidy, she might get back to normal after a while. Just make sure your girlfriend continues to do her cardio/BB routine...oh yes and ofcourse....to maintain the same diet. Hope this helps [img]/forum/images/graemlins/smile.gif[/img]
  #6  
Old 05-07-2003, 11:47 AM
MusicJennifer MusicJennifer is offline
MusicJennifer should change his/her status!
Light-Heavyweight
 
Join Date: Oct 2001
Location: New Jersey
Posts: 1,316
Default Re: birth control pills...

I gained weight when I was on them. I couldn't lose it no matter what I did and went off them for that reason. Everyone's body is different however. Give her some time and see how she feels and looks. [img]/forum/images/graemlins/smile.gif[/img]
__________________
Courage may not roar, sometimes it's the quiet voice at the end of the day that says, I will try again tomorrow.
  #7  
Old 05-07-2003, 07:05 PM
Bodin Bodin is offline
Bodin should change his/her status!
Bantamweight
 
Join Date: Feb 2002
Location: Penticton, B.C.
Posts: 288
Default Re: birth control pills...

[ QUOTE ]
MusicJennifer said:
I gained weight when I was on them. I couldn't lose it no matter what I did and went off them for that reason. Everyone's body is different however. Give her some time and see how she feels and looks. [img]/forum/images/graemlins/smile.gif[/img]

[/ QUOTE ]

Well she looks great... I don't have any problems with the way she looks. Although she doesn't feel the same about herself ever since she went on the pill. She says that she gained weight around the hips and between the legs(upper thigh area).

Thanks for the replies tho.
__________________
Age: 25
Height: 5'8
Weight: 180bs
  #8  
Old 05-07-2003, 07:54 PM
Chicker Chicker is offline
Chicker should change his/her status!
Middleweight
 
Join Date: Apr 2003
Posts: 569
Default Re: birth control pills...

When I went on the pill, I gained 20 pounds and suffered from depression. I asked my doctor to put me on a less intense pill, and that cleared things up for the most part. I'd say wait it out for a while, and if she still has a concern, to ask a doctor. [img]/forum/images/graemlins/smile.gif[/img]
  #9  
Old 05-07-2003, 10:54 PM
bombflower bombflower is offline
bombflower should change his/her status!
Super-Heavyweight
 
Join Date: Feb 2003
Location: Pumping Iron
Posts: 3,981
Default Re: birth control pills...

While on this subject...

I just went back on the pill and I swear I have never had PMS this horribly! I felt like the Goodyear blimp for over a week! I've been having horrible irritability, and have been urinating a lot more. Not to mention I started getting cramps about five days before I actually started my period.

Hopefully I won't gain weight. I really think the weight gain is due to the pill causing an appetite increase... maybe. I should ask the gyno why this happens, unless someone already knows. I would REALLY like to know!
__________________
Age: 17
Sex: Female
Height: 5'4"
Weight: 140
Squat Max: 225
Bench Max: 120

My training & diet journal
My bodyfat % and weight chart
My fitday account
  #10  
Old 05-08-2003, 11:05 PM
SmASh19 SmASh19 is offline
SmASh19 should change his/her status!
Stranger
 
Join Date: May 2003
Location: oklahoma
Posts: 3
Default Re: birth control pills...

I am not on the pill b/c im afraid to gain weight... although that's what im hoping for right now, but that's a different story...the two most common reasons i know for gaining weight is an appetite increase for "sweets" and HUGE water retention...i have done some research that's it, so like i said, i haven't personally gone through it...but all of my friends have gained weight in the upper thigh area to and around the hips and butt...they continue to work out and they can't lose the weight unless they start visiting a sauna often after working out from time to time...that's just my thought on it!!!!!!
__________________
age - 19
weight - 110
height - 5'8 1/2
BF - 10%
Closed Thread

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT. The time now is 08:00 PM.


Powered by vBulletin® Version 3.7.2
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.